American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Claudiu Raicu. Characters of equivariant $\mathcal{D}$-modules on Veronese cones. Trans. Amer. Math. Soc. 369 (2017) 2087-2108. MR 3581228.
Abstract, references, and article information   
View Article: PDF

[2] Sanghoon Baek. Chow groups of products of Severi-Brauer varieties and invariants of degree $3$. Trans. Amer. Math. Soc. 369 (2017) 1757-1771. MR 3581218.
Abstract, references, and article information   
View Article: PDF

[3] CheeWhye Chin and De-Qi Zhang. Rationality of homogeneous varieties. Trans. Amer. Math. Soc. 369 (2017) 2651-2673.
Abstract, references, and article information   
View Article: PDF

[4] Mahir Bilen Can and Michael Joyce. Weak order on complete quadrics. Trans. Amer. Math. Soc. 365 (2013) 6269-6282.
Abstract, references, and article information   
View Article: PDF

[5] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hajime Kaji. Homogeneous projective varieties with degenerate secants. Trans. Amer. Math. Soc. 351 (1999) 533-545. MR 1621761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dennis M. Snow. The nef value and defect of homogeneous line bundles . Trans. Amer. Math. Soc. 340 (1993) 227-241. MR 1144015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. De Mari, C. Procesi and M. A. Shayman. Hessenberg varieties . Trans. Amer. Math. Soc. 332 (1992) 529-534. MR 1043857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Giorgio Ottaviani. Spinor bundles on quadrics . Trans. Amer. Math. Soc. 307 (1988) 301-316. MR 936818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dennis M. Snow. On the ampleness of homogeneous vector bundles . Trans. Amer. Math. Soc. 294 (1986) 585-594. MR 825723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norman Goldstein. Ampleness and connectedness in complex $G/P$ . Trans. Amer. Math. Soc. 274 (1982) 361-373. MR 670938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Henry H. Glover and William D. Homer. Self-maps of flag manifolds . Trans. Amer. Math. Soc. 267 (1981) 423-434. MR 626481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia